# SDR AALA202404222291

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 65,421 hours, 26,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 16 Ceiling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN HAS BEEN REMOVED FROM THE CEILING SIGN AROUND ROW 16. RE-ATTACHED FORWARD EMERGENCY CEILING LIGHT LENS AT ROW 16. PER AMM 33-51-01.
